# SDR EGRA9560

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N291LL
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6402
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapters
- Part number: 350A31182702
- Condition: Split
- Location: M/R
- Part time: 189 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENCY ADAPTERS SPLIT BEYOND LIMITS REPLACED FREQUENCY ADAPTERS
